Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jul 9, 2021, 4:14 PM EDT for 5 counties in North Carolina. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2021, 4:14 PM EDT (20:14 UTC)
- Expired
- Jul 9, 2021, 5:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Raleigh, NC
Counties Edgecombe County, NC, Franklin County, NC, Halifax County, NC, Nash County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 76 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 871 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
767
WWUS82 KRAH 092014
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
414 PM EDT Fri Jul 9 2021
NCZ010-011-026>028-041-043-092115-
Edgecombe NC-Nash NC-Franklin NC-Warren NC-Wake NC-Halifax NC-
Wilson NC-
414 PM EDT Fri Jul 9 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN...
NASH...EDGECOMBE...HALIFAX...NORTHEASTERN WAKE...CENTRAL WILSON AND
FRANKLIN COUNTIES UNTIL 515 PM EDT...
At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Woodland to near
Dortches to near Zebulon. There was a strom spotter report of half
inch hail i Northern Wake County. The line of stomrs is moving
southeast at 35 mph.
Half inch hail and wind gusts up to 40 mph will be possible with
these storms.
Deadly cloud to ground lightning will also be possible with these
storms.
Locations impacted include...
Rocky Mount, Roanoke Rapids, Tarboro, Nashville, Louisburg, Halifax,
Wilson, Wake Forest, Zebulon and Scotland Neck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
These thunderstorms are producing an excessive amount of deadly cloud
to ground lightning. Seek shelter indoors and stay away from windows.
If you cannot seek shelter indoors, an enclosed vehicle can provide
safe shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3609 7731 3600 7741 3588 7734 3564 7804
3573 7821 3582 7826 3578 7832 3598 7871
3604 7860 3602 7855 3607 7854 3628 7811
3647 7764 3641 7755 3632 7757 3632 7744
3624 7738 3621 7738 3616 7727 3611 7723
TIME...MOT...LOC 2012Z 301DEG 30KT 3633 7728 3605 7785 3588 7836
$$
CAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:47 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 9, 3:47 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 347 PM EDT Fri Jul 9 2021 .SYNOPSIS... Scattered showers and thunderstorms will move through the Piedmont this afternoon with dry weather overnight into Saturday. A more typical summer-like pattern is expected from Sunday into next week with near normal temperatures and afternoon chances of showers and thunderstorms. && .NEAR TERM /THROUGH TONIGHT/... As of 208 PM Friday... Early afternoon water vapor and vis satellite imagery reveal an approaching longwave trough along the Appalachian Mtns, with a developing cu field across the central Piedmont. Showers and thunderstorms have re-developed within the lee trough across western NC and VA, and have expanded in coverage as they've descended from the higher terrain into an environment supportive of deep convection. Latest SPC/RAP mesoanalysis suggests around 1500 J/KG of ML instability across the region with upwards of 2000 J/KG across the Sandhills. Surface dewpoints ahead of the approaching trough remain in the mid 70s in the wake of TS Elsa and while PW's are lower than they were yesterday, they are still above normal for early July around 1.7 inches. Last few runs of the HRRR as well as the 12Z HREF have captured current convective trends quite well, indicating a broken line of convection moving through the area between now and 00-02Z with intensification taking place as the storms move just east of the Triad into the axis of peak instability. While the overall severe threat is low (owed primarily to weak deep shear only around 15- 20kts), the strongest storms will be capable of gusty winds that could approach severe limits. As the convection continues moving east into the late afternoon, instability will eventually wane with the loss of daytime heating and the line should begin dissipating as it makes its way through the Coastal Plain. Brief periods of heavy rain will also accompany the line but should not lead to significant flooding issues. Following the convective line, the longwave trough will drag a boundary (or a very weak front, if you can even call it that) through the area this evening. Some hi-res guidance is indicating some secondary development along this boundary but the atmosphere should be sufficiently overturned by that point to keep anything from lasting too long. Thus I will keep the forecast dry this evening. Temperatures and dewpoints tonight behind the boundary will be very similar to what was seen this morning. Lows bottoming out in the lower 70s with dewpoints thereabouts as well. Patchy fog is possible tonight especially in locations that see rainfall this afternoon but not an idealized setup for widespread dense fog. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 100 PM Friday... Saturday will start off dry with large scale subsidence across the Piedmont. Meanwhile, an upper low will move from the upper Midwest into IA/MO Saturday afternoon, pushing a weak boundary through through the OH valley and into western VA/NC in the process. Forecast profiles do not look overly supportive of precipitation tomorrow given dry air and subsidence aloft but a few isolated showers could develop east of the mountains within the lee trough during the afternoon hours. Very low PoPs look more than sufficient for tomorrow afternoon with dry weather forecast for the evening/overnight hours. Temps will be within a degree or two of normal with highs around 90, lows in the lower 70s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 345 PM Friday... The extended period will generally feature a typical summertime pattern for central NC, with diurnal showers and storms each afternoon and evening, quickly dissipating after sunset, and no real frontal passages to speak of. The best chance of showers and storms comes on Sunday, thanks to deep moist southerly return flow off the Atlantic around both an upper low centered over IA/MO and a western Atlantic ridge. The 12z GFS has precipitable water values near or in excess of 2 inches over much of the area. Thus have chance POPs in the east increasing to likely in the west where the best moisture and instability will be. 0-6 km flow still looks too weak for any organized severe storm threat. As the center of the Bermuda high drifts farther west closer to our region, subsidence and weaker moisture advection will then result in decreasing shower and storm chances through midweek. Chance POPs on Monday give way to the lowest POPs of the period on Tuesday and Wednesday (slight to low chance), again highest in the western Piedmont which will be farthest from the center of the ridge. The GFS and its ensembles are farther west with the Atlantic ridge and thus especially dry compared to the ECMWF. By Thursday and Friday, as the next upper trough and associated cold front move through the Upper Midwest, they will act to weaken the ridge and push it SE, with a strengthening lee surface trough over the Piedmont. Thus shower and storm chances should begin to increase again, but POPs stay around 30-40% as there will continue to be a lack of any forcing mechanisms. High temperatures will be close to normal through the period (upper- 80s to lower-90s), with Tuesday and Wednesday likely being the warmest days due to less clouds/precip. Enough clouds and moisture will be around to keep lows near to slightly above normal, in the upper-60s to lower-70s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 100 PM Friday... VFR conditions across the area for the most part, but a broken line of convection will cross the area later this afternoon with a brief period of MVFR (or lower) conditions possible within the convective band. Any storms that move through will dissipate after sunset with a return to VFR conditions for the rest of the night. There is a possibility of some patchy MVFR fog overnight but I don't have enough confidence to include it in any given TAF. Any fog that develops will mix out quickly after sunrise. Outlook: Looking ahead, Saturday will see a weak boundary lifting north through the area but with large scale subsidence aloft, it looks to be a mostly dry day at the TAF sites. Sunday onward will see a typical summerlike pattern with VFR conditions and periods of sub-VFR diurnally driven convection. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Leins NEAR TERM...Leins SHORT TERM...Leins LONG TERM...Danco AVIATION...Leins
Hazardous weather outlook, Jul 9, 9:46 AM EDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 946 AM EDT Fri Jul 9 2021 NCZ007>011-021>028-038>043-073>078-083>086-088-089-101400- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 946 AM EDT Fri Jul 9 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Scattered showers and thunderstorms are expected across central NC this afternoon. Some storms may be strong, with a few possibly approaching severe limits. Gusty winds will be the primary threat. Storms will dissipate quickly after sunset. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 9, 2:30 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
230 PM EDT Fri Jul 9 2021
NCZ023>025-040-091930-
Chatham NC-Durham NC-Alamance NC-Orange NC-
230 PM EDT Fri Jul 9 2021
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT CENTRAL
ALAMANCE...ORANGE...NORTHEASTERN CHATHAM AND WESTERN DURHAM COUNTIES
UNTIL 330 PM EDT...
At 229 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms over Graham, moving east at 25 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Durham, Chapel Hill, Burlington, Graham, Hillsborough, Carrboro,
Mebane, Haw River, Swepsonville and Alamance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3594 7951 3617 7945 3622 7917 3614 7882
3581 7899 3583 7926
TIME...MOT...LOC 1829Z 266DEG 22KT 3607 7936
AKSpecial weather statement, Jul 9, 3:04 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
304 PM EDT Fri Jul 9 2021
NCZ008>011-025-026-041-092000-
Franklin NC-Vance NC-Durham NC-Warren NC-Wake NC-Halifax NC-
Granville NC-
304 PM EDT Fri Jul 9 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VANCE...WARREN...
GRANVILLE...NORTHWESTERN HALIFAX...NORTHEASTERN WAKE...NORTHEASTERN
DURHAM AND FRANKLIN COUNTIES UNTIL 400 PM EDT...
At 303 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Littleton to 8 miles
west of Wake Forest. Movement was southeast at 15 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Henderson, Oxford, Creedmoor, Louisburg, Warrenton, Wake Forest,
Butner, Franklinton, Norlina and Littleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3651 7790 3650 7782 3648 7776 3649 7773
3582 7842 3596 7873 3618 7890 3624 7883
3624 7880 3626 7880 3654 7846 3655 7790
TIME...MOT...LOC 1903Z 300DEG 14KT 3647 7789 3597 7867
AKSpecial weather statement, Jul 9, 3:08 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
308 PM EDT Fri Jul 9 2021
NCZ038-039-073>075-092015-
Stanly NC-Randolph NC-Davidson NC-Montgomery NC-Moore NC-
308 PM EDT Fri Jul 9 2021
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHWESTERN MOORE...SOUTHEASTERN DAVIDSON...MONTGOMERY...
SOUTHWESTERN RANDOLPH AND NORTHEASTERN STANLY COUNTIES UNTIL 415 PM
EDT...
At 307 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Badin Lake, moving southeast at 30 mph.
Pea size hail and wind gusts up to 45 mph will be possible with this
storm.
Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Badin, Mount Gilead,
Robbins, Star and Candor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3550 8030 3551 8018 3555 8021 3558 8021
3559 8023 3562 8021 3548 7955 3518 7984
3518 7985 3516 7990 3516 7995 3539 8037
TIME...MOT...LOC 1907Z 293DEG 24KT 3549 8016
AKSpecial weather statement, Jul 9, 3:14 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT Fri Jul 9 2021
NCZ073-074-083-084-092015-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
314 PM EDT Fri Jul 9 2021
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT ANSON...
SOUTHWESTERN MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHERN STANLY
COUNTIES UNTIL 415 PM EDT...
At 314 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Fairview In Union County, or 14 miles north
of Monroe, moving east at 25 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Wadesboro, Ansonville, Polkton, Locust, Norwood, Oakboro, Stanfield,
Peachland, Finger and White Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3521 8048 3539 8037 3516 7993 3481 8006
3482 8032 3520 8028 3520 8030 3518 8031
3517 8035 3518 8037 3516 8044 3519 8051
TIME...MOT...LOC 1914Z 268DEG 23KT 3519 8057
AKSpecial weather statement, Jul 9, 3:43 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
343 PM EDT Fri Jul 9 2021
NCZ025-026-041-092045-
Franklin NC-Durham NC-Wake NC-
343 PM EDT Fri Jul 9 2021
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN WAKE...SOUTHERN DURHAM AND SOUTHWESTERN FRANKLIN
COUNTIES UNTIL 445 PM EDT...
At 342 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Wake Forest, or 10 miles north of Raleigh,
moving east at 30 mph.
Half inch hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Raleigh, Durham, Chapel Hill, Wake Forest, Bunn, RDU International,
Knightdale, Rolesville, Youngsville and Falls Lake State Rec Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3605 7863 3602 7855 3604 7855 3599 7823
3578 7840 3592 7901 3595 7900 3608 7879
TIME...MOT...LOC 1942Z 266DEG 27KT 3597 7862
AKSpecial weather statement, Jul 9, 4:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
414 PM EDT Fri Jul 9 2021
NCZ010-011-026>028-041-043-092115-
Edgecombe NC-Nash NC-Franklin NC-Warren NC-Wake NC-Halifax NC-
Wilson NC-
414 PM EDT Fri Jul 9 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN...
NASH...EDGECOMBE...HALIFAX...NORTHEASTERN WAKE...CENTRAL WILSON AND
FRANKLIN COUNTIES UNTIL 515 PM EDT...
At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Woodland to near
Dortches to near Zebulon. There was a strom spotter report of half
inch hail i Northern Wake County. The line of stomrs is moving
southeast at 35 mph.
Half inch hail and wind gusts up to 40 mph will be possible with
these storms.
Deadly cloud to ground lightning will also be possible with these
storms.
Locations impacted include...
Rocky Mount, Roanoke Rapids, Tarboro, Nashville, Louisburg, Halifax,
Wilson, Wake Forest, Zebulon and Scotland Neck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
These thunderstorms are producing an excessive amount of deadly cloud
to ground lightning. Seek shelter indoors and stay away from windows.
If you cannot seek shelter indoors, an enclosed vehicle can provide
safe shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3609 7731 3600 7741 3588 7734 3564 7804
3573 7821 3582 7826 3578 7832 3598 7871
3604 7860 3602 7855 3607 7854 3628 7811
3647 7764 3641 7755 3632 7757 3632 7744
3624 7738 3621 7738 3616 7727 3611 7723
TIME...MOT...LOC 2012Z 301DEG 30KT 3633 7728 3605 7785 3588 7836
CAThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:07 PM EDT | River Flood Warning | RAH | Johnston | 24 hr |
| Jul 8, 10:13 PM EDT | River Flood Warning | RAH | Johnston | 51 hr |
| Jul 9, 1:45 PM EDT | Special Weather Statement | RAH | Forsyth | 45 min |
| Jul 9, 1:51 PM EDT | Special Weather Statement | RAH | Granville, Person | 54 min |
| Jul 9, 2:29 PM EDT | Special Weather Statement | RAH | Forsyth | 61 min |
| Jul 9, 2:30 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Orange | 60 min |
| Jul 9, 3:04 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance, Warren | 56 min |
| Jul 9, 3:08 PM EDT | Special Weather Statement | RAH | Montgomery | 67 min |
| Jul 9, 3:14 PM EDT | Special Weather Statement | RAH | Anson, Stanly | 61 min |
| Jul 9, 3:43 PM EDT | Special Weather Statement | RAH | Wake | 62 min |
| Jul 9, 4:15 PM EDT | Special Weather Statement | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 60 min |
| Jul 9, 4:25 PM EDT | Special Weather Statement | RAH | Chatham, Lee | 65 min |
| Jul 9, 4:29 PM EDT | Areal Flood Advisory | RAH | Franklin, Wake | 61 min |
| Jul 9, 4:30 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Richmond, Scotland | 60 min |
| Jul 9, 4:45 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange, Wake | 45 min |
| Jul 9, 5:18 PM EDT | Special Weather Statement | RAH | Wilson | 57 min |
| Jul 9, 5:24 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Harnett, Johnston, Wake | 51 min |
| Jul 9, 5:38 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 67 min |
| Jul 9, 5:50 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson, Wayne | 55 min |
| Jul 9, 5:55 PM EDT | Special Weather Statement | RAH | Forsyth | 65 min |
| Jul 9, 6:11 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 64 min |
| Jul 9, 6:19 PM EDT | Special Weather Statement | RAH | Wayne | 56 min |
| Jul 9, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 39 min |
| Jul 9, 6:58 PM EDT | Special Weather Statement | RAH | Davidson | 62 min |
| Jul 9, 7:07 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 38 min |
| Jul 9, 7:11 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 49 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.